research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

On Fully Stable Banach Algebra Modules Relative to an Ideal
مقاسات بناخ الاجبرا تامة الاستقرارية بالنسبة الى مثالي

Authors: Samira Naji Kadhim سميرة ناجي كاظم --- Muna Jasim Mohammed A منى جاسم محمد علي
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2017 Volume: 14 Issue: 4 Pages: 813-815
Publisher: Baghdad University جامعة بغداد


In this paper, the concept of fully stable Banach Algebra modules relative to an ideal has been introduced. Let A be an algebra, X is called fully stable Banach A-module relative to ideal K of A, if for every submodule Y of X and for each multiplier θ:Y⟶X such that θ(Y)⊆Y+KX. Their properties and other characterizations for this concept have been studied

مفهوم مقاسات بناخ الاجبرا تامة الاستقرارية بالنسبة الى مثالي قد تم تعريفها في هذا البحث. ليكن A بناخ الاجبرا, مقاس بناخ الاجبرا M يسمى مقاس بناخ الاجبرا تام الاستقرارية بالنسبة الى مثالي K في A, اذا كان لكل مقاس جزئي N في M ولكلmultiplier θ:N⟶M بحيث θ(N)⊆N+KM . تم دراسة صفات وتشخيصات اخرى للمفهوم.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2017 (1)